Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/77832
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: A novel approach on stabilization for linear systems with time-varying input delay
Author: Liu, Y.
Hu, L.S.
Shi, P.
Citation: Applied Mathematics and Computation, 2012; 218(10):5937-5947
Publisher: Elsevier Science Inc
Issue Date: 2012
ISSN: 0096-3003
Statement of
Responsibility: 
Yun Liu, Li-Sheng Hu, Peng Shi
Keywords: Linear systems; Stability and stabilization; Time-delays
Rights: Copyright © 2011 Elsevier Inc. All rights reserved.
RMID: 0020127565
DOI: 10.1016/j.amc.2011.11.056
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.